Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 73, NWS Green Bay, WI

October 28, 2015

NWS Green Bay, WI issued this small craft advisory at Oct 28, 2015, 4:06 AM CDT. It took effect at Oct 28, 2015, 3:00 PM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2015, 4:06 AM CDT (09:06 UTC)
In effect from
Oct 28, 2015, 3:00 PM CDT
Expired
Oct 29, 2015, 9:00 PM CDT
In force
30 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WHUS73 KGRB 280906
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
406 AM CDT WED OCT 28 2015

...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THURSDAY...

.A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO IMPACT THE WESTERN
GREAT LAKES REGION TODAY THROUGH THURSDAY. GUSTY SOUTHEAST WINDS
ARE EXPECTED THIS MORNING AS A LOW PRESSURE SYSTEM APPROACHES. A
BRIEF LULL IN THE GUSTY WINDS IS EXPECTED LATER THIS MORNING AS
THE LOW PRESSURE SYSTEM MOVES OVERHEAD. THEN VERY GUSTY WEST TO
SOUTHWEST WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
CONTINUE INTO THURSDAY AS THE LOW PRESSURE SYSTEM DEEPENS AND
SLOWLY DEPARTS THE AREA.

LMZ521-522-281715-
/O.CAN.KGRB.SC.Y.0072.000000T0000Z-151028T1200Z/
/O.UPG.KGRB.GL.A.0006.151028T2100Z-151029T2100Z/
/O.NEW.KGRB.SC.Y.0073.151028T2000Z-151030T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
406 AM CDT WED OCT 28 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
7 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
7 PM CDT THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTHEAST 15 TO 25 KTS ARE EXPECTED THROUGH MID-MORNING.
  A LULL IN THE GUSTY WINDS IS EXPECTED LATE THIS MORNING TO
  AROUND MID-DAY. THEN VERY GUSTY SOUTHWEST TO WEST WINDS ARE
  EXPECTED LATER THIS AFTERNOON AND WILL PERSIST THROUGH MUCH OF
  THURSDAY.

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-281715-
/O.EXT.KGRB.SC.Y.0072.000000T0000Z-151030T0000Z/
/O.CAN.KGRB.GL.A.0006.151028T2100Z-151029T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
406 AM CDT WED OCT 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THURSDAY...

* WINDS...SOUTHEAST TO 30 KTS THIS MORNING. A BRIEF LULL IN THE
  GUSTY WINDS IS EXPECTED AROUND MIDDAY...THEN VERY GUSTY
  SOUTHWEST TO WEST WINDS ARE EXPECTED BY EARLY AFTERNOON AND WILL
  CONTINUE THROUGH THURSDAY.

* WAVES...4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
669 
WHUS73 KGRB 281430
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
930 AM CDT WED OCT 28 2015

...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THURSDAY...

.A STRONG LOW PRESSURE SYSTEM CONTINUES TO IMPACT THE WESTERN
GREAT LAKES REGION TODAY...CONTINUING INTO THURSDAY. GUSTY
SOUTHEAST ARE OCCURRING THIS MORNING AS THE LOW PRESSURE CENTER
APPROACHES. A BRIEF LULL IN THE GUSTY WINDS IS EXPECTED LATER
THIS MORNING AS THE LOW CENTER MOVES OVERHEAD. THEN VERY GUSTY
WEST TO SOUTHWEST WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
CONTINUE INTO THURSDAY AS THE LOW DEEPENS AND SLOWLY DEPARTS THE
AREA.

LMZ541>543-282230-
/O.CON.KGRB.SC.Y.0072.000000T0000Z-151030T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
930 AM CDT WED OCT 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
THURSDAY...

* WINDS...A BRIEF LULL IN THE GUSTY WINDS IS EXPECTED AROUND
  MIDDAY AS WINDS VEER MORE SOUTHERLY...THEN VERY GUSTY SOUTHWEST
  TO WEST WINDS ARE EXPECTED BY EARLY AFTERNOON AS WINDS INCREASE
  TO 30 KTS TONIGHT...CONTINUING INTO THURSDAY.

* WAVES...4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-282230-
/O.CON.KGRB.SC.Y.0073.151028T2000Z-151030T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
930 AM CDT WED OCT 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 7 PM CDT THURSDAY...

* WINDS...A BRIEF LULL IN WINDS IS EXPECTED AROUND MIDDAY AS
  WINDS VEER MORE SOUTHERLY...THEN VERY GUSTY SOUTHWEST TO WEST
  WINDS ARE EXPECTED BY EARLY AFTERNOON AS WINDS INCREASE TO 30
  KTS TONIGHT...CONTINUING INTO THURSDAY.

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
960 
WHUS73 KGRB 282036
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
336 PM CDT WED OCT 28 2015

...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THURSDAY...

.A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO IMPACT THE WESTERN
GREAT LAKES REGION TONIGHT INTO THURSDAY. VERY GUSTY WEST TO
SOUTHWEST WINDS ARE EXPECTED TO DEVELOP THIS EVENING AND CONTINUE
INTO THURSDAY...AS THE LOW DEEPENS AND SLOWLY DEPARTS THE AREA.

LMZ521-522-290445-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-151030T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
336 PM CDT WED OCT 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
THURSDAY...

* WINDS...GUSTY SOUTHWEST TO WEST WINDS ARE EXPECTED BY EARLY
  EVENING AS WINDS INCREASE TO 30 KTS TONIGHT...AND CONTINUE INTO
  THURSDAY.

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-290445-
/O.CON.KGRB.SC.Y.0072.000000T0000Z-151030T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
336 PM CDT WED OCT 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
THURSDAY...

* WINDS...GUSTY SOUTHWEST TO WEST WINDS ARE EXPECTED BY EARLY
  EVENING AS WINDS INCREASE TO 30 KTS TONIGHT...AND CONTINUE INTO
  THURSDAY.

* WAVES...4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
141 
WHUS73 KGRB 290209
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
909 PM CDT WED OCT 28 2015

...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THURSDAY...

.A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO IMPACT THE WESTERN
GREAT LAKES REGION INTO THURSDAY. VERY GUSTY WEST TO SOUTHWEST
WINDS ARE EXPECTED TO DEVELOP AND CONTINUE INTO THURSDAY...AS THE
LOW DEEPENS AND SLOWLY DEPARTS THE AREA.

LMZ521-522-291015-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-151030T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
909 PM CDT WED OCT 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
THURSDAY...

* WINDS...GUSTY SOUTHWEST TO WEST WINDS WILL INCREASE TO 30 KTS
  OVERNIGHT...AND CONTINUE INTO THURSDAY.

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-291015-
/O.CON.KGRB.SC.Y.0072.000000T0000Z-151030T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
909 PM CDT WED OCT 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
THURSDAY...

* WINDS...GUSTY SOUTHWEST TO WEST WINDS WILL INCREASE TO 30 KTS
  OVERNIGHT...AND CONTINUE INTO THURSDAY.

* WAVES...4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
010 
WHUS73 KGRB 290916
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
416 AM CDT THU OCT 29 2015

...GUSTY WINDS AND LARGE WAVES EXPECTED TODAY...

.A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO IMPACT THE WESTERN
GREAT LAKES REGION TODAY. VERY GUSTY WEST WINDS ARE EXPECTED AS
THE LOW DEEPENS AND SLOWLY DEPARTS THE AREA.

LMZ521-522-291730-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-151030T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
416 AM CDT THU OCT 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...GUSTY SOUTHWEST TO WEST WINDS OF 25 TO 30 KTS. 

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-291730-
/O.CON.KGRB.SC.Y.0072.000000T0000Z-151030T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
416 AM CDT THU OCT 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...GUSTY SOUTHWEST TO WEST WINDS TO 30 KTS.

* WAVES...4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
836 
WHUS73 KGRB 291500
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1000 AM CDT THU OCT 29 2015

...GUSTY WINDS AND LARGE WAVES EXPECTED TODAY...

.A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO IMPACT THE WESTERN
GREAT LAKES REGION TODAY. VERY GUSTY WEST WINDS ARE EXPECTED AS
THE LOW DEEPENS AND SLOWLY DEPARTS THE AREA. THIS EVENING...AS
THE LOW BECOMES MORE DISTANT...THE WEAKENING PRESSURE GRADIENT
SHOULD ALLOW WINDS AND WAVES TO SLOWLY SUBSIDE.

LMZ521-522-292300-
/O.EXT.KGRB.SC.Y.0073.000000T0000Z-151030T0200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1000 AM CDT THU OCT 29 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS...GUSTY SOUTHWEST TO WEST WINDS UP TO 25 KTS AND GUSTS TO
  30 KTS.

* WAVES...3 TO 5 FT. THE LARGEST WAVES ARE EXPECTED TO BE AROUND
  WASHINGTON ISLAND AND THE NORTHERN TIP OF DOOR COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-292300-
/O.EXT.KGRB.SC.Y.0072.000000T0000Z-151030T0200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1000 AM CDT THU OCT 29 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS...GUSTY SOUTHWEST TO WEST WINDS TO 30 KTS.

* WAVES...4 TO 7 FT. WITH THE OFFSHORE WINDS...THE HIGHEST WAVES
  WILL BE NEAR THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
468 
WHUS73 KGRB 292043
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
343 PM CDT THU OCT 29 2015

...GUSTY WINDS AND LARGE WAVES WILL SUBSIDE BY EARLY TONIGHT...

.GUSTY WEST WINDS WILL SLOWLY DIMINISH BY EARLY TONIGHT...AS A
STRONG LOW PRESSURE AREA SLOWLY DEPARTS THE REGION. 

LMZ521-522-300200-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-151030T0200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
343 PM CDT THU OCT 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS...GUSTY SOUTHWEST TO WEST WINDS UP TO 25 KTS WILL DIMINISH
  BY TONIGHT.

* WAVES...3 TO 5 FT...WILL SUBSIDE TO 2 TO 4 FT BY TONIGHT. THE
  LARGEST WAVES ARE EXPECTED TO BE AROUND WASHINGTON ISLAND AND
  THE NORTHERN TIP OF DOOR COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-300200-
/O.CON.KGRB.SC.Y.0072.000000T0000Z-151030T0200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
343 PM CDT THU OCT 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS...GUSTY SOUTHWEST TO WEST WINDS TO 25 KTS...WILL SLOWLY
  DIMINISH BY TONIGHT.

* WAVES...4 TO 7 FT...SUBSIDING TO 2 TO 4 FT BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
264 
WHUS73 KGRB 300200
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
900 PM CDT THU OCT 29 2015

...WINDS AND WAVES HAVE SUBSIDED...



LMZ521-522-300300-
/O.CAN.KGRB.SC.Y.0073.000000T0000Z-151030T0200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
900 PM CDT THU OCT 29 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

LMZ541>543-300300-
/O.CAN.KGRB.SC.Y.0072.000000T0000Z-151030T0200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
900 PM CDT THU OCT 29 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 10:50 PM CDT, 5 hours 16 minutes earlier.

Area forecast discussion, Oct 27, 10:50 PM CDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1050 PM CDT TUE OCT 27 2015

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SYNOPSIS...
ISSUED AT 228 PM CDT TUE OCT 27 2015

A SIGNIFICANT STORM SYSTEM WILL AFFECT THE AREA DURING THE NEXT
COUPLE DAYS BRINGING WIND...RAIN...AND POSSIBLY SOME SNOW.

AN ACTIVE LATE-AUTUMN WEATHER PATTERN IS EXPECTED DURING THE
PERIOD...WITH AMPLIFIED LARGE SCALE FLOW SUPPORTING A COUPLE MAJOR
WEATHER SYSTEMS. THERE WON/T BE A DIRECT FEED OF COLD AIR INTO THE
FORECAST AREA...SO TEMPERATURES WILL VARY BETWEEN NEAR NORMAL AND
CONSIDERABLY ABOVE NORMAL. GIVEN THE ACTIVE PATTERN...
PRECIPITATION AMOUNTS WILL LIKELY END UP AOA NORMAL FOR THE
PERIOD.
&&

.SHORT TERM...TONIGHT AND WEDNESDAY
ISSUED AT 228 PM CDT TUE OCT 27 2015

MAIN FCST ISSUE TO BE AMOUNT OF RAIN THAT IS EXPECTED TO FALL OVER
THE REGION DURING THE NEXT 24 HOURS AS A POTENT STORM SYSTEM COMES
TOGETHER OVER THE GREAT LAKES.

THE 19Z MSAS SFC ANALYSIS INDICATED HI PRES OVER SW QUEBEC THAT
WAS SENDING SOME DRIER AIR INTO WI ON GUSTY EAST WINDS. SEVERAL
WEAK AREAS OF LOW PRES WERE SITUATED OVER THE PLAINS. RADAR MOSAIC
ALREADY HAD PICKED UP ON A LARGE PCPN SHIELD TO OUR SOUTH WITH THE
LEADING EDGE APPROACHING THE WI/IL BORDER. IT IS THIS AREA OF RAIN
THAT WE WL SEE LATER THIS EVENING THRU WED.

A POTENT MID-LEVEL SHORTWAVE IS FCST TO ROUND THE BASE OF A CNTRL
CONUS UPR TROF THIS EVENING AND HELP TO STRENGTHEN AN AREA OF LOW
PRES OVER THE MID-MS VALLEY. THIS SFC LOW TO TRACK NORTH TOWARD
NRN IL OR SRN WI OVRNGT AND CONT TO INTENSIFY. IN THE PROCESS...
PLENTY OF GULF MOISTURE WL BE PULLED NWD WITH THE LARGE BAND OF
LIGHT TO MODERATE RAIN TO OVERSPREAD CNTRL WI THIS EVENING AND NRN
WI AROUND THE MIDNGT HOUR. PW VALUES RISE INTO THE 1.0-1.25 INCH
RANGE TNGT...THUS LOCALLY HEAVY RAINFALL CANNOT BE RULED OUT. MIN
TEMPS COULD EASILY BE REACHED THIS EVENING BEFORE BECOMING EITHER
STEADY OR RISING A COUPLE OF DEGS AS CLOUDS THICKEN AND PCPN
STARTS.

THE SFC LOW WL CONT TO TRACK NORTH AND INTENSIFY ON WED...REACHING
CNTRL OR ERN LAKE SUPERIOR BY 00Z THU. MEANWHILE...THE STRONG UPR
TROF IS PROGGED TO CLOSE OFF INTO A STRONG UPR LOW WHICH THE
MODELS TAKE INTO THE UPR MS VALLEY WED AFTERNOON. WINDS MAY
BRIEFLY DIMINISH WED MORNING WITH THE SFC LOW NEARBY (BAGGY
GRADIENT)...HOWEVER EXPECT THE WINDS TO BECOME WESTERLY AND BEGIN
TO PICK UP ONCE AGAIN IN THE AFTERNOON AS THE PRESSURE GRADIENT
TIGHTENS. WIND GUSTS COULD APPROACH 30 MPH ACROSS CNTRL/E-CNTRL WI
BY LATE IN THE DAY. LIGHT TO MODERATE RAIN WL PERSIST OVER NE WI
THRU MOST OF THE DAY BETWEEN THE SFC LOW...PASSAGE OF A CDFNT...
STRONG MID-LEVEL FORCING ASSOCIATED WITH THE UPR LOW AND GULF
MOISTURE OVERHEAD. MAX TEMPS ON WED COULD BE REACHED BY LATE
MORNING OR MIDDAY AS STRONG CAA TAKES OVER IN THE AFTERNOON AND
TEMPS BEGIN TO DROP A FEW DEGS. LOOK FOR READINGS TO TOP OUT IN
THE MID TO UPR 40S N-CNTRL WI...MID 50S E-CNTRL WI.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY
ISSUED AT 228 PM CDT TUE OCT 27 2015

THE LONG-TERM FCST ISSUES REMAIN THE SAME TODAY...THE POTENTIAL
FOR STG WINDS BEHIND THE DEPARTING CYCLONE WED NGT INTO
THURSDAY...AND THE POSSIBILITY OF GETTING SNOW ACCUMULATIONS IN
THE WRAPAROUND PCPN WED NGT INTO THU MORNING.

DEEPENING SYSTEM CROSSING THE AREA WL RESULT IN SOME WINDY
WX...BUT THERE STILL LOOK TO BE FACTORS THAT WL KEEP THE WIND
SOMEWHAT IN CHECK. WINDS WL TAPER OFF AS THE CYCLONE DEEPENS NWD
ACRS THE AREA MID-DAY TOMORROW...THEN SHIFT WSW AND BE ON THE
INCREASE TOMORROW AFTN. THE CORE OF THE STRONGEST WINDS AT LOW AND
MIDDLE LEVELS STILL APPEARS SET TO ROTATE ARND THE AREA TO THE S.
IN ADDITION...MODELS NOW SUGGEST SHARPLY CYCLONIC LOW-LEVEL FLOW
WL HANG BACK INTO THE FCST AREA FM THE SFC CYCLONE CENTER. THIS
WILL SERVE TO HOLD WIND POTENTIAL DOWN A BIT. NAM FCST SOUNDINGS
WERE NOT VERY IMPRESSIVE WITH THE GUST POTENTIAL...EVEN AT NPDW3
WHICH WL BENEFIT FM ADDITIONAL DESTABILIZATION AS THE COLD AIR
FLOWS OVER THE WARMER WATERS OF THE BAY. IT CERTAINLY WILL BE
QUITE WINDY...BUT AT THIS POINT DO NOT ANTICIPATE NEEDING A WIND
ADVISORY.

THE SECOND PROBLEM REMAINS THE POTENTIAL FOR ACCUMULATING SNOWS
IN THE WRAPAROUND PCPN WED NGT INTO THURSDAY. TEMPERATURE PROFILES
WERE A LITTLE WARMER THAN IN YDA/S GUIDANCE. ALSO...MUCH LIKE THE
STRONGEST WINDS ALOFT...THE COLDEST AIR MAY WRAP AROUND THE AREA
TO S...AT LEAST INITIALLY. GIVEN THE COOLING ALOFT WITH THE UPR
SYSTEM CROSSING THE REGION...IT WON/T BE HARD TO GET TEMPS ALOFT
THAT ARE COLD ENOUGH FOR SNOW. PLUS...SNOW WOULD CERTAINLY NOT BE
UNUSUAL ACRS N-C WI IN LATE OCTOBER...ESP WITH SUCH A DEEP SYSTEM.
BUT BOUNDARY LAYER TEMPS NOW SEEM MARGINAL AT BEST FOR GETTING
SNOW TO ACCUMULATE. OPTED TO KEEP LEANING PCPN TYPE IN THE GRIDS
TOWARD MORE SNOW...BUT EDGED BACK ON ACCUMULATIONS /WHICH WERE NOT
VERY HIGH IN THE FIRST PLACE/. AND ANTICIPATE ANY ACCUMULATIONS
WL PRIMARILY BE ON GRASSY AREAS.

THE MAIN ENERGY FM THE SUBSEQUENT UPR TROF DEVELOPING BACK TO THE
SW NOW SEEMS LIKELY TO PASS S OF THE AREA THIS WEEKEND AS THE
FLOW UNDERGOES SOME SPLITTING. STILL...MOISTURE FLOWING NWD AHEAD
OF THAT SYSTEM WL COMBINE WITH SOME ENERGY IN THE NRN STREAM OF
THE SPLIT TO BRING A CHC OF PCPN TO THE AREA SATURDAY...POSSIBLY
LINGERING INTO THE TYPICAL TRICK-OR-TREAT PERIOD FOR MOST
COMMUNITIES. IT APPEARS A COUPLE DAYS OF DRY WX WL FOLLOW THAT
UNTIL SWLY UPR FLOW REFORMS NEXT WEEK. OVERALL...SAW NO REASON TO
DEVIATE FROM THE EXTENDED FCST INITIALIZATION GRIDS GENERATED FM A
BROAD BASED BLEND OF THE MEDIUM RANGE GUIDANCE PRODUCTS.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1050 PM CDT TUE OCT 27 2015

VFR CONDITIONS WILL QUICKLY DETERIORATE TONIGHT AS A
STRENGHTHENING AREA OF LOW PRES MOVES NWD FROM THE MID-MS VALLEY
TO THE WRN GREAT LAKES. ABUNDANT GULF MOISTURE WL BE
AVAILABLE...THUS MODERATE TO HEAVY RAINFALL IS POSSIBLE DURING THE
OVERNIGHT AND EARLY WEDNESDAY MORNING. CIGS/VSBYS ARE FCST TO
DROP INTO THE MVFR RANGE...EVENTUALLY FALLING INTO THE IFR RANGE
AS THE RAIN INTENSIFIES. ALONG WITH THE PCPN...GUSTY EAST WINDS
AROUND 20 KTS CAN BE EXPECTED FOR MOST OF TNGT. THE SFC LOW IS
FCST TO LIFT NORTH AND CONT TO INTENSIFY ON WED...BRINGING
ADDITIONAL RAINFALL AND A WIND SHIFT TO THE WEST. IFR CONDITIONS
WL PERSIST WED MORNING AND MAY SLOWLY IMPROVE TO THE MVFR RANGE
ONCE THE LOW BEGINS TO PULL AWAY IN THE AFTERNOON. THE WEST WINDS
ARE ALSO EXPECTED TO GRADUALLY INCREASE WED AFTERNOON AND EVENING
WITH GUSTS IN THE 25-30 KT RANGE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....AK
LONG TERM......SKOWRONSKI
AVIATION.......KURIMSKI
Hazardous weather outlook, Oct 27, 2:35 PM CDT, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
235 PM CDT TUE OCT 27 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-281100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
235 PM CDT TUE OCT 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

STRONG GUSTY WEST WINDS TO 40 MPH WILL BE POSSIBLE LATE WEDNESDAY
AFTERNOON THROUGH THURSDAY AFTERNOON AS A STRONG AREA OF LOW
PRESSURE AFFECTS THE REGION.

A MINOR ACCUMULATION OF SNOW IS POSSIBLE WEDNESDAY NIGHT INTO
THURSDAY MORNING ACROSS FAR NORTHERN WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-281100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
235 PM CDT TUE OCT 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

GUSTY EAST TO SOUTHEAST WINDS TONIGHT WILL RESULT IN BUILDING
WAVES AND CONDITIONS HAZARDOUS TO SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL PERSIST INTO EARLY
WEDNESDAY. A LULL IN THE WINDS IN EXPECTED MID-DAY WEDNESDAY...
THEN WEST TO SOUTHWEST WINDS WILL INCREASE DURING THE AFTERNOON.
SOME GALE FORCE GUSTS WILL BE POSSIBLE WEDNESDAY NIGHT INTO
THURSDAY NIGHT AS A LATE-AUTUMN STORM SYSTEM STRENGTHENS JUST TO
THE NORTHEAST OF THE AREA.

KALLAS/SKOWRONSKI

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.